MathSciNet Relay Station
MathSciNet bibliographic data
MR2745137 65M99 (65J08)
Geiser, Jürgen; Tanoglu, Gamze Operator-splitting methods via the Zassenhaus product formula. Appl. Math. Comput. 217 (2011), no. 9, 4557–4575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement